# SDR AALA202508189457

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,607 hours, 15,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 328 TO BS 344 AT LBL 46.  REPLACED INTERCOSTAL PER SRM 41-40-02.
